# SDR SWIA2021091360925

- Difficulty date: June 29, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 911 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERNAL FUSELAGE SKIN CHAFED AT APPROX. FS 911.00 STGR 27.     (C-CHECK RO 9/8/2021)    FOUND CHAFE TO BE OUT OF LIMITS ON EXT FUSELAGE AT APPROX FS911 STGR 27 REF. CRJ-900 SRM, 53-00-01-101-001-A01 AND CRJ-900SRM, 53-51-01-001-003-A02. REMOVED GOUGE AT FS911 STGR 27 REF. CRJ-900 SRM, 51-12-00-001-001-A01.  / PERFORMED PERMANENT REPAIR IAW MHIRJ REO 690-53-00-463 REV. -- DATED: 2021-07-27, REO 670-53-00-290 REV-F DATED 2019/04/26, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD, SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
